# SDR UPS07149824

- Difficulty date: May 16, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ADVANCE OF THRUST FOR TAKEOFF, A STRONG BURNING ODOR ENTERED THE AIR SYSTEM.  THE ODOR WAS PERSISTENT UNTIL THRUST REDUCTION.  UPON DESCENT AND LANDING THE SMELL CAME BACK STRONGER.  PERFORMED ENGINE RUN AND OPERATED BOTH PACKS.  NO DEFECTS NOTED.
